RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 9, Number 1  


On Borel's extension theorem for general Beurling classes of ultradifferentiable functions
D. A. Abanina
3
Representation and extension of orthoregular bilinear operators
G. Buskes, A. G. Kusraev
16
A note on weakly $\aleph_1$-separable $p$-groups
P. V. Danchev
30
On non-commutative ergodic type theorems for free finitely generated semigroups
G. Ya. Grabarnik, A. A. Katz, L. A. Shwartz
38
On the zeros of a class of harmonic functions
Yu. F. Korobeinik
48
Some asymptotic properties of a kernel spectrum estimate with different multitapers
A. A. M. Teamah, H. S. Bakouch
56
On a boundary value problem in the theory of infinitesimal bendings of a surface
E. V. Tyurikov
62
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020